Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

If I Have Ars Will I Have Tingling Lips

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

HIV Drug Chart/Overview

...ofDoses/Day: Norvir is most commonly used to boost other drugs at 1 or 2doses per day Common Side Effects: Nausea, diarrhea, abdominal pain, loss of appetite, headaches,heartburn, fatigue, weakness, insomnia, numbness and tingling around the mouth,increased cholesterol, triglycerides, and glucose, increased liver enzymelevels Serious Side Effects: Liver problems, pancreatitis, lipodystrophy,...
Ask the Experts

Tingling on face

Hell Dr's,I have been getting tingling on my face (mainly my right side). I am currently on Viread, Epzicom, Kaletra. However, this situation started before starting this new cocktail about 3 months. Sometimes is so botherism it keeps me from...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
There would be concern about an old Bell's palsy, residual effect from herpes zoster, or some other cranial nerve related condition so a careful examination (sometimes with a neurologist) is recommended. Often a brain scan (CT or MRI) would be... Read more »

Really Scared Doc! Please Help! Will donate

Dear Dr.Bob,Firstly, I would like to say May God shower his blessings upon you for all the great work you are doing. You are truly an inspiration. I know you do not require a donation to answer questions but I would like to donate anyway.For the...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,1. No. Your "symptoms" are not worrisome for HIV acute retroviral syndrome (ARS). (And you are correct about the unreliability of symptoms in predicting who is and is not HIV infected.)2. This is very variable from case to case. Oral candidiasis... Read more »

Viral Load Increase (CHOOSING AN HIV SPECIALIST, 2010)

Hi, I was diagnosed June of 2009 with HIV with a high viral load, and right away they put me on medication because I was extremely fatigued, and I quickly became undetectable. Once I started the medication, it totally jump started my immune system...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,1. Flaxseed oil, fish oil, vitamin D and GNC Men's Sport Multivitamins do not interact with your antiretrovirals.2. Your progressively increasing viral load (undetectable to 50 to 116 to 770) could indicate the development of resistance to one... Read more »

I messed up

I stop taking atripla for almost 7 months now cuz of moving and lots of bs in my life. I'm worrie now and wounder do I have to end up taking more cocktails then one now. About 2weeks ago I started not eatting right an I'm really worrie an have no...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,Yep. You messed up! My advice is that you sync up with an HIV specialist in your new location without delay. He will run the appropriate tests to see how badly you messed up and what your next steps should be. It's possible you may still be... Read more »
Articles
AIDS InfoNet

Wasting Syndrome

What Is AIDS Wasting? What Causes AIDS Wasting? How Is Wasting Treated? The Bottom Line What Is AIDS Wasting? AIDS wasting is the involuntary loss of more than 10% of body weight, plus more than 30 days of either diarrhea, or... Read more »
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

la-MI-vyoo-deen Brand Name: Epivir Other Name(s): 3TC, Epivir-HBV, Lamivudina Drug Class: Nucleoside Reverse Transcriptase Inhibitors Lamivudine, also known as Epivir or 3TC, is a type of medicine called a nucleoside reverse... Read more »
AIDSinfo

An Overview of Intelence (TMC125, Etravirine)

Brand Name: Intelence Other Name(s): ETR, ETV, Etravirina, TMC 125, TMC-125, TMC125 Drug Class: Non-nucleoside Reverse Transcriptase Inhibitors Etravirine, also known as Intelence or TMC125, is a type of medicine called a... Read more »
AIDS InfoNet

Chinese Acupuncture

What Is Acupuncture? Why Do People With HIV Use Acupuncture? How Is Acupuncture Used? What Are the Risks and Side Effects? How Do We Know It Works? For More Information What Is Acupuncture? Acupuncture is a healing technique used... Read more »
Connect With Others

Worried like hell please advise

Posted by addy72, 3 Replies
I am a 39 year old male and have found out that the girl i recently had sex with is hiv positive and was a prostitute. Intercourse was with a condom but she gave me oral sex without one and i gave her oral sex for about a minute. This was six days... Read more »

please help me. very very urgent

Posted by rock_on, 1 Reply
two months ago i spent a night with an old friend. we had a sexual encounter. about 6 seconds of it was unprotected. afterwards, he started warning me of the dangers of hiv. a few days after he text me and started telling me how much he was... Read more »

ARS Rash

Posted by Anonymous, 2 Replies
Would anyone know what the RASH would look like during ARS. Does it occur with a fever or without and could it be onthe face and/or neck only or would it be all of the body? Also would it be make face hot and lips tingle or eyes feel puffy. Read more »

Worried well with alarming symptoms, few questions

Posted by scaredstiff, 4 Replies
Long post, I apologize. But alot is going on with my body right now. I am a previously healthy, 24 yo white male. I am exactly nine weeks post-exposure, so I am still in my 13-week window period. From reading Dr. Bob's past posts, I know this to... Read more »